# SDR FDEA201409232734

- Difficulty date: September 23, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 74,614 hours, 18,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARM LEVER IS DIFFICULT TO MOVE TO THE  ARM POSITION AMM SMP.  FOUND CORN NUT DEBRIS IN GIRT BAR TO DOOR FRAME AREA, REMOVED DEBRIS & GND TESTED NORMAL IAW MM.
